# SDR ASAA2017081121604

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,164 hours, 1,752 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROLLER LIGHTING ISSUE. DIGITS STUCK ON BRIGHT. UNABLE TO SEE OUTFLOW VALVE.  ACFT GROUNDED. ACCOMPLISHED FIM 21-31, TASK 803, STEPS F & G. PANEL RETURNED TO NORMAL OPERATION.
